Lately I have ben having a problem with what seems to be my gastro system. In the morning I sometimes have diarrhea and my stools seem to be a lighter color than usual, not white or anything, just not as dark as usual. I also was burping a lot for a while but now that has subsided some although i still burp some. I felt like I was having acid reflux a few weeks ago and that seems to have subsided also. I am still left with the dirrahea sometimes though. I dont always have it but when i do its usuaslly in the morning. Sometimes the stool is lighter and sometimes it is dark.
Can stress or anxiety be causing this because I have that going on also? Or is there something else wrong and if so what would anyone think it is?
I had some of the same symptoms that you are talking about. I suffered from some emotional stress about 7 weeks ago and my moral was very low. I suffered from anxiety and depression and everybody noticed it around me at home and at work and even my friends. Two weeks later I was out with a couple of friends that wanted to cheer me up so they took me to Su Shi joint because they know that I am a Su Shi lover. I had only just started eating when I felt that I wanted to throw up and stopped eating immediately. Before going to the restaurant I was so low and emotionally stressed that I was crying for three hours alone in my room. The next day I did not want to eat and I had some very serious heart burns for around a week. Then I decided I am going to the doctor. I went to a general MD and told her about the story but not the emotional stress ;) and she gave me some anti reflux and some pills to stop the throwing up sensation. The problem continued and still couldn’t eat normally (I am a big fan of food my weight used to be 107 kg and I am only 175 cm) I went to her a week later and told her about the problem she ordered me some stool test and gave me stronger medicine. My condition got worse the pain in the abdomen was getting stronger it was right under my rib cage and it went all the way to my back and kidneys’. I came to her two days later and told her that I have not put a single thing in my stomach for two days now. I lost around 4 – 5 kg in three week she then transferred me to specialist and she ordered a full blood test, two more stool test, and an ultra sound for me. She gave stronger medicine and preformed the blood test and told me to come in two days with my stool sample and the ultra sound. My stool was very dark with some even darker black spots all over it. I had to travel for five days for work and I forgot my medicine so I was not eating well. In the mooring I couldn’t even drink coffee or tea I would throw up directly as the day progressed I could eat but in smaller quantities I noticed that if I eat the pain become less. When I can back I went to the doctor and she told me that I was +ve for h pylori and that my uric acid level was 426 and that I had high cholesterol level and that I had small kidney stones in my left kidney and that I had a fatty liver and that I should start seriously in reducing my weight. I then went through a two weeks triple antibiotic therapy and that helped the abdominal pain and stopped the weight loss but dam the side effects of it I have hair on my tongue and my mode was bad I hated everybody I was willing to fight with anybody I couldn’t concentrate on a single thing in work and the uric acid pain is stronger now than before. I had to stop the uric acid medication while having the h pylori antibiotic course. ( two month ago I had my wisdom tooth removed and I was on antibiotics also fir two weeks so I had a total 5 weeks of antibiotics in the last three months so you can imagine my mood over the past few months.
Thanks fro your reply. I just am not sure if it just my anxiety and stress messing with my body or something actually wrong. Its weird because this stuff happens when my anxiety gets going, which it has been going on pretty bad for 2 months now.
I had the same problem my doctor says that everything that happened to me is because of my anxiety and reading ******** on the internet. You have replied on my post regarding the hairy like tongue after Amoxicillin therapy and you recommended Activia. I have read that Candex is good and can cure it in no time?
I dont know about candex but yogurt is the classic source of good bacteria replacement for your body. That should get your tongue fixed up.
Well I hope its just from my anxiety, I also have a bad habit of reading **** on the internet too and have been thinking I have HIV and/or Hep C. I hate when I do this since it makes me actually feel like **** from worrying. My stomach feels ok today too.
We all should stop reading bul*sh*t from the internet because they really make me feel bad. I have noticed that today the tongue is better and that the hairy like things are getting small patches only by brushing them well and using mouth wash. I regard to your stomach try this it really helped me try to eat 5 small meals per day I have been doing this since I stopped the medication and I am feeling better and acid reflux is getting less and less.
LOL! I wondered the same when I came across that color on the Internet. Actually mine turned that color only one time, but that was before I had my gallbladder removed. It kind of freaks a person out, well, it did me anyway. Clay color is more like a grayish color - at least mine were - LOL. I know, talking about pooping isn't the best subject - hehehe.
The lighter shade of brown is probably normal. Mine usually are whether I've drank or not. Also, you know that saying "You are what you eat" ? Well that is true. I think it depends on what you ate.
Ok, gray color. I havent had that and i guess the lighter color is ok depending on what your body takes in.
I still have to go get this h.pylori test done though since I still burp some and my tounge has a thin white coating that isnt thrush (I already was treated for thrush and it didnt do anything so it obviously wasnt thrush, I was misdiagnosed) and my saliva is a little white.
You know I wondered if I have h.pylori myself. I have some of the symptoms. I went to my GI doctor last month and he didn't think it was necessary to have me tested. I actually went to him for elevated liver enzymes. Still haven't been diagnosed with anything! I am still fighting to find out WHY I had elevated liver enzymes. None of the doctors no why.
Huh, I have a gas problem as well - also the white on the tongue and the saliva is a little white too! Makes me wonder why these doctors do nothing to solve it.
After reading about h.pylori I saw that its very common and most people get it at some point of their life. The breath test for it is simple too so i figured why not check. Someone else posted a few weeks ago in another thread and had the burping and white looking tongue and saliva and had h.pylori. Hopefully I can get rid of this stupid thin white film because it makes me mad to look at it.
That sucks that they cant figure out whats up with your liver enzymes. Maybe try some new docs. I swear some docs should be working at taco bell, lol.
Thank you for recommending Activia it really helped I had two medium bottles of Activia butter milk and I can hardly notice any more whiteness on my tongue except for the extreme back which I think should be normal. The problem now is that I still feel pain in my abdomen if I don’t eat every 3 – 4 hours which I really don’t like. I can’t wait for next week to come a test again to see if the medication really eliminated the h pylori in my stomach.
not to worry u or anything but how old r u because when my aunt was diagnosed with pancreatic cancer she had those same symptoms to start im not saying thats what u have because ur prob too young(my aunt is in her 40s) but maybe u should take a fecal occult blood test just to be sure
I changed my screenname, but anyway im 25 and my stool seems ok now and is a regular color. I would attribute any problems lately to my large amount of stress and anxiety as well as drinking, I would highy doubt pancreatin cancer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.